# SDR HNAA2024070500515

- Difficulty date: May 25, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E040142 NO REPAIR INFO FOUND FOR FUSELAGE EXTERNAL SKIN DOUBLER AT FR15/16 STR 16R/17R.  REMOVED EXISTING REPAIR DOUBLER BTW FR 15-16, STR 16R-17R IAW EMB 145 SRM 51-40-02 AND ACCOMPLISHED (CIRCULAR TYPE A) REPAIR AT SAME LOCATION IAW PIEDMONT EO1-53-24-0399, EMB 145 IC2005-145/3540 AND PRINCIPLES OF EMB145 SRM 53-21-01, ITEM 4, FIG 206
